# SDR AALA202105037510

- Difficulty date: April 4, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON FLOOR PANEL LOCATED FROM STA FR 66 TO FR 68, BUTT LINE -Y765 TO -Y1733. L=5.650 INCHES, W=0.260 INCHES, D=0.032 INCHES. REPLACED FLOOR PANEL LOCATED  FROM STA FR 66 TO FR 68, BUTT LINE -Y765 TO -Y1733 PER SRM 51-72-11-911-001.
